# SDR DHL2005784509

- Difficulty date: May 16, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME AT BS 680 RIGHT, BENT ABOVE STR 27R TO STR 26R.  FOUND DENT TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA, SIZE 1 3/4" BY 1" IAW B727 SRM 53-10-1 FIG 1.  FABRICATED ANGLE REPAIR USING 7075-T6 .063 PO 900489, DIM 14 3/16" BY 3 5/8" IAW B727 SRM 53-10-2 FIG 3.  ALODINE AND PRIME PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED PART IAW B727 SRM 51-40-3 FIG 1.
